Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 46, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Apr 26, 2011, 5:33 AM CDT for Cass County, Henry County, Johnson County, Missouri. It took effect at Apr 26, 2011, 6:38 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2011, 5:33 AM CDT (10:33 UTC)
- In effect from
- Apr 26, 2011, 6:38 AM CDT
- Expired
- Apr 26, 2011, 9:33 PM CDT
- In force
- 15 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Cass County, MO, Henry County, MO, Johnson County, MO
The radar
The Pleasant Hill radar (KEAX), 34 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Blairstown (BLRM7). The gauge peaked at 21.47 ft at Apr 26, 2011, 12:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 23 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06921720, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
821
WGUS43 KEAX 261033
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
533 AM CDT TUE APR 26 2011
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...JOHNSON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC037-083-101-271033-
/O.NEW.KEAX.FL.W.0046.110426T1138Z-110427T1547Z/
/BLRM7.1.ER.110426T1138Z.110426T1400Z.110426T1547Z.UU/
533 AM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE BIG CREEK AT BLAIRSTOWN.
* UNTIL WEDNESDAY MORNING.
* AT 5:00 AM TUESDAY THE STAGE WAS 17.5 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 21.5 FEET BY LATE THIS MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY THIS AFTERNOON.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 17.5 TUE 05 AM 21.5 LATE THIS MORNING
$$3 follow-up statements
529
WGUS83 KEAX 261501
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1001 AM CDT TUE APR 26 2011
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
BLACKWATER RIVER AT VALLEY CITY
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...
JOHNSON...PETTIS
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
MISSOURI RIVER AT ST JOSEPH
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN
MISSOURI...ANDREW...BATES...BUCHANAN...CASS...COOPER...HENRY...SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC037-083-101-271501-
/O.EXT.KEAX.FL.W.0046.000000T0000Z-110428T0500Z/
/BLRM7.1.ER.110426T1149Z.110426T1400Z.110427T0500Z.UU/
1001 AM CDT TUE APR 26 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK AT BLAIRSTOWN.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 9:00 AM TUESDAY THE STAGE WAS 21.2 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY WEDNESDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 21.2 TUE 09 AM 21.0 THIS AFTERNOON
$$
MOC101-159-271500-
/O.EXT.KEAX.FL.W.0047.000000T0000Z-110427T1854Z/
/VLYM7.1.ER.110426T1329Z.110426T1400Z.110426T1854Z.NO/
1001 AM CDT TUE APR 26 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL WEDNESDAY AFTERNOON.
* AT 9:00 AM TUESDAY THE STAGE WAS 22.3 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 22.3 TUE 09 AM 22.1 THIS AFTERNOON
$$
MOC053-195-271500-
/O.CON.KEAX.FL.W.0049.110427T0300Z-110429T0600Z/
/BLVM7.1.ER.110427T0300Z.110427T0600Z.110428T0600Z.NO/
1001 AM CDT TUE APR 26 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* FROM THIS EVENING TO LATE THURSDAY NIGHT.
* AT 9:45 AM TUESDAY THE STAGE WAS 22.8 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 24.2 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 22.8 TUE 10 AM 24.2 EARLY WEDNESDAY
MORNING
$$
KSC043-MOC003-021-271500-
/O.CON.KEAX.FL.W.0038.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110421T0113Z.110427T1200Z.000000T0000Z.NO/
1001 AM CDT TUE APR 26 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT 9:30 AM TUESDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY
WEDNESDAY MORNING THEN BEGIN FALLING.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST.
JOSEPH OCCURS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ST JOSEPH 17 17.3 TUE 09 AM 17.5 WEDNESDAY MORNING
$$
MOC013-037-083-271500-
/O.CON.KEAX.FL.W.0048.110426T1827Z-110429T0331Z/
/URHM7.2.ER.110426T1827Z.110427T1200Z.110428T0331Z.UU/
1001 AM CDT TUE APR 26 2011
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* FROM THIS AFTERNOON TO THURSDAY EVENING.
* AT 7:57 AM TUESDAY THE STAGE WAS 21.5 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 26.3 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 21.5 TUE 08 AM 26.3 WEDNESDAY MORNING
$$
ACH564
WGUS83 KEAX 261944
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
243 PM CDT TUE APR 26 2011
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
BLACKWATER RIVER AT VALLEY CITY
BLACKWATER RIVER NEAR BLUE LICK
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
COOPER...HENRY...JOHNSON...PETTIS...SALINE
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT ST JOSEPH
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN
MISSOURI...ANDREW...BUCHANAN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC037-083-101-271943-
/O.EXT.KEAX.FL.W.0046.000000T0000Z-110428T1054Z/
/BLRM7.1.ER.110426T1149Z.110426T1815Z.110427T1054Z.UU/
243 PM CDT TUE APR 26 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK AT BLAIRSTOWN.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 2:00 PM TUESDAY THE STAGE WAS 21.5 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
WEDNESDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 21.5 TUE 02 PM 21.3 THIS EVENING
$$
MOC101-159-271942-
/O.EXT.KEAX.FL.W.0047.000000T0000Z-110428T0249Z/
/VLYM7.1.ER.110426T1329Z.110426T1845Z.110427T0249Z.NO/
243 PM CDT TUE APR 26 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL WEDNESDAY EVENING.
* AT 2:00 PM TUESDAY THE STAGE WAS 23.6 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 23.6 TUE 02 PM 22.8 THIS EVENING
$$
MOC053-195-271942-
/O.EXT.KEAX.FL.W.0049.110426T1941Z-110429T0249Z/
/BLVM7.1.ER.110426T1915Z.110427T1200Z.110428T0249Z.NO/
243 PM CDT TUE APR 26 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* FROM THIS AFTERNOON TO THURSDAY EVENING.
* AT 1:45 PM TUESDAY THE STAGE WAS 23.9 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 25.6 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 23.9 TUE 02 PM 25.6 WEDNESDAY MORNING
$$
KSC043-MOC003-021-271942-
/O.CON.KEAX.FL.W.0038.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110421T0113Z.110427T1200Z.000000T0000Z.NO/
243 PM CDT TUE APR 26 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT 2:30 PM TUESDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY
WEDNESDAY MORNING THEN BEGIN FALLING.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST.
JOSEPH OCCURS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ST JOSEPH 17 17.3 TUE 02 PM 17.5 WEDNESDAY MORNING
$$
MOC013-037-083-271942-
/O.EXT.KEAX.FL.W.0048.000000T0000Z-110428T2028Z/
/URHM7.2.ER.110426T1634Z.110427T0000Z.110427T2028Z.UU/
243 PM CDT TUE APR 26 2011
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* UNTIL THURSDAY AFTERNOON.
* AT 2:26 PM TUESDAY THE STAGE WAS 26.0 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.0 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 26.0 TUE 02 PM 27.0 THIS EVENING
$$607
WGUS83 KEAX 270233
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
933 PM CDT TUE APR 26 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
BLACKWATER RIVER AT VALLEY CITY
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...
JOHNSON...PETTIS
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
COOPER...HENRY...SALINE
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT ST JOSEPH
MISSOURI RIVER AT MIAMI
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN
MISSOURI...ANDREW...BUCHANAN...CARROLL...CHARITON...SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC037-083-101-270303-
/O.CAN.KEAX.FL.W.0046.000000T0000Z-110428T1054Z/
/BLRM7.1.ER.110426T1149Z.110426T1815Z.110427T0130Z.UU/
933 PM CDT TUE APR 26 2011
THE FLOOD WARNING IS CANCELLED FOR
THE BIG CREEK AT BLAIRSTOWN.
* AT 9:00 PM TUESDAY THE STAGE WAS 19.8 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FELL BELOW FLOOD STAGE AT 8:30 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.2 FEET BY THURSDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 19.8 TUE 09 PM 17.8 EARLY WEDNESDAY
MORNING
$$
MOC101-159-270303-
/O.CAN.KEAX.FL.W.0047.000000T0000Z-110428T0249Z/
/VLYM7.1.ER.110426T1329Z.110426T1845Z.110427T0049Z.NO/
933 PM CDT TUE APR 26 2011
THE FLOOD WARNING IS CANCELLED FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* AT 9:00 PM TUESDAY THE STAGE WAS 21.4 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FELL BELOW FLOOD STAGE AT 7:49 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.0 FEET BY THURSDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 21.4 TUE 09 PM 20.8 EARLY WEDNESDAY
MORNING
$$
MOC053-195-280232-
/O.EXT.KEAX.FL.W.0049.000000T0000Z-110430T0045Z/
/BLVM7.1.ER.110426T1927Z.110427T1800Z.110429T0045Z.NO/
933 PM CDT TUE APR 26 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL FRIDAY EVENING.
* AT 8:45 PM TUESDAY THE STAGE WAS 24.7 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.5 FEET BY
EARLY WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
THURSDAY EVENING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 24.7 TUE 09 PM 25.5 EARLY WEDNESDAY
AFTERNOON
$$
KSC043-MOC003-021-280232-
/O.CON.KEAX.FL.W.0038.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110421T0113Z.110427T0600Z.000000T0000Z.NO/
933 PM CDT TUE APR 26 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT 8:30 PM TUESDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY
EARLY WEDNESDAY MORNING THEN BEGIN FALLING.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST.
JOSEPH OCCURS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ST JOSEPH 17 17.3 TUE 08 PM 17.5 EARLY WEDNESDAY
MORNING
$$
MOC033-041-195-280232-
/O.CON.KEAX.FL.W.0050.110427T0900Z-110429T0600Z/
/MIAM7.1.ER.110427T0900Z.110427T1800Z.110428T0600Z.NO/
933 PM CDT TUE APR 26 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT MIAMI.
* FROM LATE TONIGHT TO LATE THURSDAY NIGHT.
* AT 6:36 PM TUESDAY THE STAGE WAS 17.7 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE
TO RISE TO NEAR 18.2 FEET BY EARLY WEDNESDAY AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* AT 18.0 FEET...LOW-LYING RURAL AREAS OUTSIDE OF LEVEES BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
MIAMI 18 17.7 TUE 07 PM 18.2 EARLY WEDNESDAY
AFTERNOON
$$
MOC013-037-083-280232-
/O.EXT.KEAX.FL.W.0048.000000T0000Z-110428T1818Z/
/URHM7.2.ER.110426T1634Z.110427T0600Z.110427T1818Z.UU/
933 PM CDT TUE APR 26 2011
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* UNTIL THURSDAY AFTERNOON.
* AT 6:34 PM TUESDAY THE STAGE WAS 26.1 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.3 FEET BY
EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
EARLY WEDNESDAY AFTERNOON.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 26.1 TUE 07 PM 26.3 EARLY WEDNESDAY
MORNING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 26, 3:25 AM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Apr 26, 3:25 AM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 325 AM CDT TUE APR 26 2011 .DISCUSSION... TROUGH AXIS ALOFT AND ASSOCIATED MERIDIONAL JET COMPONENT WERE PASSING INTO FAR WRN MISSOURI EARLY THIS MORNING...WITH NOTABLE SUBSIDENCE AND DRYING PULLING INTO THE SOUTHWEST FLANK OF THE OCCLUDING MATURE CYCLONE THROUGH ERN KANSAS. FAVORABLE DIFFLUENT JET DYNAMICS AND BROAD ASCENT REGION WILL PIVOT INTO THE UPPER MIDWEST THROUGHOUT THE DAY...WITH MORE PREVALENT DOWNGLIDE SPREADING THROUGH THE FORECAST AREA (ALBEIT WITH MOISTURE STILL TRAPPED IN THE BOUNDARY LAYER PROLONGING THE PRESENCE OF LOW CLOUDS). RESIDUAL LIFT WITHIN THE QUASI-DEFORMATION AREA ON THE WRN FLANK OF THE CIRCULATION ALOFT...AND TOWARDS THE COLD CORE CENTER MAY ALLOW FOR REMNANT SCT SHRA THIS MORNING ACROSS NRN MISSOURI. OTHERWISE...DOWNSLOPING WLY BOUNDARY LAYER FLOW SHOULD PROVIDE FOR DEEP MIXING HEIGHTS WHICH WILL PARTIALLY OFFSET COLDER TEMPERATURES ALOFT...THOUGH STILL IN WHAT CAN BE TERMED SLIGHTLY BELOW AVERAGE HIGHS. SECONDARY VORTICITY LOBE WILL RAPIDLY DIVE SOUTHEAST INTO OKLAHOMA THIS EVENING ON THE NOSE OF A STRONG NWLY 130+ KT JET...SUPPORTING RENEWED SEVERE CONVECTION IN THE FORM OF SUPERCELLS IN THE VICINITY OF THE ARKLATEX REGION...AND NOT FAR FROM AREAS RAVAGED BY TORNADOES JUST LAST EVENING. FOCUSING MECHANISM WILL KEEP MOST PRECIPITATION WELL SOUTH INTO THE I-40 TO I-20 CORRIDOR...THOUGH ENOUGH MIDLEVEL SATURATED FRONTOGENETICAL FORCING TOWARDS THE REPLENISHED H7-H5 COLD CORE COULD ALLOW FOR SOME SCT SHRA ALONG AND SOUTH OF THE MISSOURI RIVER WEDNESDAY MORNING. OTHERWISE...MORE EXTENSIVE CLOUD COVER AND MODEST CAA SHOULD KEEP WEDNESDAY AFTERNOON FAIRLY COOL BY LATE APRIL STANDARDS. MORE NEUTRAL ADVECTION AND A BETTER DOWNSLOPE COMPONENT WILL DEVELOP THURSDAY...BRINGING TEMPERATURES BACK TOWARDS CLIMATOLOGY. MODELS STILL ATTEMPT TO DEVELOP A FEW ELEVATED SHOWERS STREAKING THROUGH THE CWA DURING THE AFTERNOON IN THE CYCLONIC CURVATURE REGION OF THE EXITING CORE CORE SYSTEM IN THE GREAT LAKES...WITH BUFR SOUNDINGS INDICATING MINIMAL INHIBITION ABOVE THE HIGH BASED DIURNAL CU GROWTH. ANY ACTIVITY SHOULD BE LIMITED TO THE AFTERNOON HOURS...AS WELL AS OVERALL COVERAGE. 21 MEDIUM RANGE (FRIDAY THROUGH MONDAY)... MEDIUM RANGE MODELS HAVE YET TO COME TO A COMMON SOLUTION REGARDING THE EVOLUTION OF THE NEXT UPPER TROUGH TO DIG INTO THE MOUNTAIN WEST LATE THIS WEEK. THE IMPACTS THESE DIFFERENCES HAVE ON SENSIBLE WEATHER ACROSS THIS PART OF THE COUNTRY ARE RELATIVELY MINOR...BUT STILL THROW UNCERTAINTY INTO TRYING TO TIME A COLD FRONT WHICH WILL SWING THROUGH THE CENTRAL PLAINS ON SATURDAY...AND THE DEVELOPMENT OF A SOUTHERN STREAM WAVE WHICH COULD IMPACT SOUTHERN PARTS OF THE CWA OVER THE WEEKEND. MODELS DO AGREE THAT A BRIEF PERIOD OF MIDLEVEL RIDGING AND RETURN SOUTHERLY FLOW WILL BRING DRY AND WARMING CONDITIONS ON FRIDAY...WITH TEMPS RISING BACK INTO THE 70S. A COLD FRONT WILL ENTER THE WESTERN CWA SOME TIME LATE FRIDAY NIGHT OR EARLY SATURDAY MORNING. CONVECTIVE CHANCES ALONG THE FRONT ARE NOT OVERLY IMPRESSIVE...WITH THE BEST UPPER SUPPORT BEING WELL TO THE NORTH CLOSER TO THE VICINITY OF A 100-KT UPPER JET...AND INSTABILITY BEING SIGNIFICANTLY REDUCED THANKS TO IMPEDED GULF TRAJECTORIES AND THE PRESENCE OF A STRONG EML AROUND 700 HPA. THEREFORE...KEPT POPS LIMITED TO CHANCE FOR FRIDAY NIGHT AND SATURDAY...WITH THE BEST CHANCES ACROSS THE NORTH FRIDAY NIGHT AND ACROSS THE EAST SATURDAY MORNING. THESE FACTORS WILL KEEP THE SEVERE THREAT LOW WITH ANY SHOWERS OR STORMS THAT DO DEVELOP. BIGGEST UNCERTAINTIES ARISE EARLY NEXT WEEK AS MEDIUM RANGE MODELS STAND FIRM IN THEIR DIFFERING SOLUTIONS. ECMWF CONTINUES TO SUGGEST A SECONDARY WAVE OF ENERGY THAT ROUNDS THE BASE OF THE WESTERN TROUGH...WHICH LEADS TO A MUCH DEEPER SOLUTION AND THE DEVELOPMENT OF A SOUTHERN STREAM WAVE ON SUNDAY. THIS SOLUTION COULD END UP CLIPPING THE SOUTHERN AND EASTERN CWA WITH PRECIP SUNDAY AND SUNDAY NIGHT AS A SURFACE LOW MOVES INTO THE LOWER OHIO VALLEY. THIS SECONDARY WAVE IS ABSENT IN THE OPERATIONAL RUNS OF THE NORTH AMERICAN MODELS...WHICH AGREE ON A MORE PROGRESSIVE AND THUS DRIER SOLUTION FOR SUNDAY AND SUNDAY NIGHT. THE PRESENCE OF RATHER HIGH MODEL SPREAD WITHIN THE NAEFS MEAN OVER THE FOUR CORNERS EARLY SUNDAY SUGGESTS SEVERAL ENSEMBLE RUNS ARE LATCHING ONTO THE ECMWF...SO TRENDED THIS DIRECTION BY HOLDING ON TO LOW CHANCE POPS ACROSS THE SOUTHERN COUNTIES ON SUNDAY. REGARDLESS OF WHICH SOLUTION WINS OUT...MODELS AGREE ON HIGH PRESSURE RETURNING TO THE PLAINS BY MONDAY. HAWBLITZEL && .AVIATION... SURFACE TROUGH OVER WESTERN MISSOURI WILL SHIFT INTO CENTRAL MISSOURI OVER THE NEXT HOUR OR TWO...TAKING THE BULK OF THE PRECIPITATION AND LIFR CIGS TO THE EAST OF THE STJ-MKC CORRIDOR. THIS WILL ALSO BRING INCREASING WINDS FROM THE NORTHWEST NEAR OR SHORTLY AFTER 06Z. MAY SEE SOME BREAKS INTO VFR CONDITIONS AS THE BACK EDGE OF THE PRECIP MOVES THROUGH...BUT EXPECT A RETURN TO WIDESPREAD IFR CIGS BY 08Z. INCREASING NORTHWESTERLY FLOW ON THE BACK SIDE OF THE SFC TROUGH SHOULD KEEP VSBYS ABOVE 6SM...AND KEEP CIGS FROM CRASHING ANY LOWER THAN 500 FT. CIGS WILL SLOWLY IMPROVE TO MVFR AFTER 12Z...AND THEN BEGIN TO SCATTER OUT AS THEY LIFT INTO HIGH-END MVFR OR LOW-END VFR BY AFTERNOON. LOW/MID CLOUDS WILL INCREASE LATE IN THE PERIOD AS ANOTHER SYSTEM TRACKS INTO THE OZARKS...BUT EXPECT MOST PRECIP TO STAY SOUTH OF THE REGION. HAWBLITZEL && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 26, 5:00 AM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 500 AM CDT TUE APR 26 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 500 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY NIGHT AND SATURDAY. THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 21
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 5:48 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 16 hr |
| Apr 26, 8:16 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 23 hr |
| Apr 26, 8:21 AM CDT | River Flood Warning | EAX | Cooper, Saline | 44 hr |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.